# SDR FDEA202101260195

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA018354
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, PANEL 282CS, HOLES IN UPPER FACE SHEET OF FLOOR BOARD.  REPAIRED MAIN CABIN FLOOR PANEL 282CS P/N AEA0183-54 HOLES IN UPPER SURFACE FACE, AS REQUIRED REF SRM 53-00-50-2R.
